Advanced Search

Functions on the model orbit in E8

Research and Teaching Output of the MIT Community

Show simple item record Adams, J. Huang, J. Vogan, David 2005-10-25T18:58:35Z 2005-10-25T18:58:35Z 1988
dc.description First published in Representation Theory in Vol.2,1998. Published by the American Mathematical Society. en
dc.description.abstract We decompose the ring of regular functions on the unique coadjoint orbit for complex E8 of dimension 128, finding that every irreducible representation appears exactly once. This confirms a conjecture of McGovern. We also study the unique real form of this orbit. en
dc.format.extent 544934 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US en
dc.publisher American Mathematical Society en
dc.title Functions on the model orbit in E8 en
dc.type Article en
dc.identifier.citation Representation Theory 2 (1998), p. 224-263 en

Files in this item

Name Size Format Description
Vogan-1998-Functi ... 532.1Kb PDF

This item appears in the following Collection(s)

Show simple item record